MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR SWAN-GANZ CCOMBO V; CATHETER FLOW DIRECTED

EDWARDS LIFESCIENCES, PR SWAN-GANZ CCOMBO V; CATHETER FLOW DIRECTED
Model Number 774F75
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, when this swan-ganz catheter was connected to the pressure transducer which were zeroed, the catheter provided inaccurate central venous pressure (cvp) and pulmonary artery pressure (pap).The expected values were zero for both cvp and pap, but the displayed cvp and pap were 15 mmhg and 60 mmhg, respectively, which were higher than expected.No error message was displayed.The catheter was under atmospheric pressure and had not yet been inserted into the patient.No information was available regarding waveform, and there were no allegations of occlusion, leakage or kink in the device.The issue was not considered to be related to the patient's condition.The device logs were not available.When the catheter was replaced with a new one, it worked without problems.There was no allegation of patient injury.The device will be available for evaluation.
 
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.The device history record review has not yet been completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.Additional pro codes: dqo catheter, intravascular, diagnostic, dqe catheter, oximeter, fiberoptic, kra catheter, continuous flush.
 
Additional Manufacturer Narrative
A product evaluation was completed on the returned swan-ganz ccombo v.Customer report of "pressure measurement issue" was unable to be confirmed during evaluation.All through lumens were patent without any leakage or occlusion.All through lumens passed pressure test with lab dpt.Balloon inflated clear and concentric, and remained inflated for 5 minutes.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.Further investigation for this unit does not require it to be performed since the defect related to "catheter - general - no defect found - pressure" was not confirmed during product evaluation.The reported malfunction could not be confirmed, however, there are manufacturing controls to avoid potential causes related to the non conformance.Quality visual inspection, manufacturing visual inspecitno, adn 100% leak and flow test.Dhr review was performed and no manufacturing non conformances were identified associated with the reported malfunction.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
SWAN-GANZ CCOMBO V
Common Device Name
CATHETER FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco, puerto rico
Manufacturer (Section G)
EDWARDS LIFESCIENCES
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key22743006
Report Number2015691-2025-06423
Device Sequence Number18269397
Product Code DYG
UDI-Device Identifier00690103146998
UDI-Public(01)00690103146998(17)260916(11)240916(10)66002981
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2026
Device Model Number774F75
Device Lot Number66002981
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown